# SDR SWAA2023061247803

- Difficulty date: May 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 19,326 hours, 9,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND CORROSION IN CARGO COMPARTMENT FLOOR STRUCTURE; AT SIDE PLATE CHANNEL; FROM STA 500A TO 500G; RBL 21.00<[01] LOCATED AND DRILLING HOLES ON NEW Z CHANNEL REF B737-800 SRM 51-40-05;[02] LOCATED AND DRILLING HOLES ON NEW Z CHANNEL REF B737-800 SRM 51-40-05 AND DWG 143A7500;[03] REPLACED SIDE PLATE CHANNEL AT FWD CARGO RBL 21 FROM STA 500A TO 500G IRW SRM 51-40-02 AND DWG 143A7500;[04] VERIFIED STEP 1 THRU 3
